Mathematical Research Letters
Volume 18 (2011)
Hodge Groups of Certain Superelliptic Jacobians II
Pages: 579 – 590
We determine the Hodge group of certain simple factor of the Jacobian of the superelliptic curve $y^q=f(x)$, assuming that the ground field is a subfield of the complex numbers, $f(x)$ is an degree $n \geq 4$ irreducible polynomial with “large” galois group, and $q$ is a prime power coprime to $n$ and greater than $n$. The case $q<n$ was previous treated in a joint work with Yu.G. Zarhin.